Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On birth control pills, sexually active, experiencing diarrhea, nausea. Early sign of pregnancy?

i m on birth control and my last period was over two weeks ago. i ve been experiencing diarrhea , and nausea every day for a week now. My fiance and I have unprotected sex all the time. What s the chance this could be an early sign of pregnancy??? I m worried I could be, but don t want to stop taking my birth control if i m not!
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you are taking birth control pills regularly,then there is only 0.2% chances of contraceptive failure and you being pregnant. Continue your pills as it is . Wait for your periods if you don't get them do a pregnancy test and consult your doctor.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor